MAUDE Adverse Event Report: BIOMET UK LTD. CER BIOLOXD MOD HD 28MM -3 NK; HIP ARTHROPLASTY

BIOMET UK LTD. CER BIOLOXD MOD HD 28MM -3 NK; HIP ARTHROPLASTY
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Abscess (1690)
Date of Event 12/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.Concomitant medical products: medical product: g7 osseoti multihole 52mm e, catalog #: 110010264, lot #: 6506718, medical product: tprlc 133 t1 pps ho 17x154mm, catalog #: 51-104170, lot #: 6541698, medical product: unknown liner, catalog #: unknown , lot #: unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient received a right hip arthroplasty and experienced stitch abscess in which, medical intervention was required.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.As the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.In addition, we have not been provided with any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported.The sterilisation certificate was reviewed and confirmed that the product is sterilised within the specification range.A review of the complaint database over the last 3 years has found no similar complaints reported with the item 12-115109.Without the opportunity to examine the complaint product, the root cause cannot be determined due to insufficient information.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Devices remain implanted.
 
Event or Problem Description
A clinical study reported the patient received a right hip arthroplasty, and experienced a stitch abscess shortly after the procedure.Medical intervention was required.

Brand Name
CER BIOLOXD MOD HD 28MM -3 NK
Common Device Name
HIP ARTHROPLASTY
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key9786020
Report Number3002806535-2020-00114
Device Sequence Number2649771
Product Code LZO
UDI-Device Identifier00887868248405
UDI-Public0887868248405
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K042091
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number12-115109
Device Lot Number2983159
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/08/2020
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date03/04/2020
Supplement Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight93